Alert archive / Ohio / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 18, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Apr 11, 2008, 6:48 PM EDT for Lawrence County, Ohio. It was in force for 20 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 11, 2008, 6:48 PM EDT (22:48 UTC)
- Expired
- Apr 11, 2008, 7:08 PM EDT
- In force
- 20 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
County Lawrence County, OH
The radar
The Charleston,WV radar (KRLX), 92 km from the middle of the area, began a volume at 22:50 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.8 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1073 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 241 m²/s²
- 0-3 km storm-relative helicity
- 226 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS51 KRLX 112248
SVRRLX
OHC087-112330-
/O.NEW.KRLX.SV.W.0018.080411T2248Z-080411T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
648 PM EDT FRI APR 11 2008
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
LAWRENCE COUNTY IN SOUTHEAST OHIO...
THIS INCLUDES THE CITIES OF...LAKE VESUVIUS...IRONTON...COAL
GROVE...
* UNTIL 730 PM EDT
* AT 645 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR IRONTON...AND MOVING EAST
AT 51 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
HANGING ROCK...PEDRO...VERNON...AID AND SCOTTOWN.
THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM EDT
FRIDAY EVENING FOR CENTRAL VIRGINIA AND CENTRAL WEST VIRGINIA.
LAT...LON 3860 8277 3866 8278 3869 8276 3869 8271
3873 8271 3880 8264 3856 8230 3847 8262
3854 8270 3856 8281 3858 8283
TIME...MOT...LOC 2248Z 254DEG 44KT 3852 8273
$$
212 follow-up statements
000
WWUS51 KRLX 112258
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
658 PM EDT FRI APR 11 2008
OHC087-112330-
/O.CON.KRLX.SV.W.0018.000000T0000Z-080411T2330Z/
LAWRENCE OH-
658 PM EDT FRI APR 11 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM EDT
FOR LAWRENCE COUNTY IN SOUTHEAST OHIO...
AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR VERNON...OR ABOUT NEAR
LAKE VESUVIUS...MOVING NORTHEAST AT 70 MPH.
THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3860 8277 3866 8278 3869 8276 3869 8271
3873 8271 3880 8264 3856 8230 3847 8262
3854 8270 3856 8281 3858 8283
TIME...MOT...LOC 2258Z 232DEG 64KT 3869 8252
$$
10000
WWUS51 KRLX 112308
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
709 PM EDT FRI APR 11 2008
OHC087-112319-
/O.CAN.KRLX.SV.W.0018.000000T0000Z-080411T2330Z/
LAWRENCE OH-
709 PM EDT FRI APR 11 2008
...THE SEVERE THUNDERSTORM WARNING FOR LAWRENCE COUNTY IN SOUTHEAST
OHIO IS CANCELLED...
NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE STORM WHICH
PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED AREA. THEREFORE...
THE WARNING HAS BEEN CANCELLED. HOWEVER GUSTY WINDS AND PEA SIZE HAIL
ARE STILL POSSIBLE.
PLEASE REPORT HAIL OR STRONG WINDS TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.
LAT...LON 3860 8277 3866 8278 3869 8276 3869 8271
3873 8271 3880 8264 3856 8230 3847 8262
3854 8270 3856 8281 3858 8283
TIME...MOT...LOC 2309Z 232DEG 64KT 3880 8232
$$
10What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 11, 4:07 PM EDT, 2 hours 41 minutes earlier.
Area forecast discussion, Apr 11, 4:07 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON WV 407 PM EDT FRI APR 11 2008 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE AREA EARLY TONIGHT. AN UPPER LEVEL LOW PRESSURE SYSTEM MOVES IN LATE SATURDAY AND LINGERS THROUGH MONDAY. HIGH PRESSURE DOMINATES TUESDAY THROUGH THURSDAY. && .NEAR TERM /THROUGH TONIGHT/... MODELS APPEAR TO HANDLE THE SYNOPTIC MASS FIELDS QUITE WELL. COLD FRONT EXTENDING FROM INDIANA SOUTHWESTWARD THRU SOUTHWESTERN KENTUCKY IS FORECAST TO ACCELERATE EASTWARD AS SHORT WAVE ENERGY ROTATES AROUND VIGOROUS UPPER LOW OVER THE MIDDLE MISSISSIPPI VALLEY. FRONT PUSHES ACROSS THE OHIO RIVER AROUND 03Z...I79 CORRIDOR AROUND 06Z...AND EXITS THE MOUNTAINS BY 09Z. HOWEVER...WITH A MOIST AND UNSTABLE ATMOSPHERE AHEAD OF THE FRONT...MODELS HAVING DIFFICULT TIME HANDLING THE CONVECTION. EVOLUTION OF DEVELOPING CONVECTION INDICATES THE TYPICAL SCENARIO. MAIN LINE OF CONVECTION DEVELOPING WELL AHEAD OF THE FRONT FROM CENTRAL OHIO SOUTHWARD THRU EASTERN KENTUCKY WILL ACCELERATE EASTWARD ACROSS OUR AREA THIS AFTERNOON AND EVENING...TAKING MOST OF THE ATMOSPHERIC ENERGY WITH IT. MENTIONED GUSTY WINDS REMAINDER OF THIS AFTERNOON WITH THE STORMS...STILL POSSIBLE A FEW STORMS MAY BE SEVERE. IN ADDITION...50-60 KT SOUTHERLY 850MB JET WILL KEEP GUSTY WINDS THIS AFTERNOON... DIMINISHING WITH LOSS OF HEATING. BEHIND THIS LINE...KEPT CHANCE POPS UNTIL THE FRONT MOVES THRU. CLOUD MAY BREAK FOR A WHILE BEHIND THE FRONT...BUT WILL MOVE BACK IN LATER TONIGHT AS COLD ADVECTION INCREASES AND THE UPPER LOW BEGINS TO DROP SOUTH. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... PERIOD STARTS WITH DRY SLOT MOVING ACROSS CWA WITH SOME BREAKS IN CLOUDS. MOISTURE ASSOCIATED WITH UPPER LOW APPROACHES DURING THE DAY AND SHOULD SEE INCREASING CLOUDS IN THE WEST ESPECIALLY DURING THE AFTERNOON. ISOLATED SHOWERS WILL START MOVING IN AROUND 21Z AS WELL. LIKED COOLER MET AS WELL. SATURDAY NIGHT AND SUNDAY WILL FEATURE PLENTY OF CLOUDS AND SCATTERED SHOWERS AS UPPER TROUGH DIPS INTO THE AREA. EARLIER RUNS OF THE GFS DUMPED MORE ENERGY IN THE BASE OF THE TROUGH TO OUR SOUTHWEST...BUT NOW IT IS MORE SIMILAR TO MODELS LIKE THE NAM/ECMWF/SREF. RIPPLES IN THE MEAN FLOW MAY LOCALLY ENHANCE COVERAGE FROM TIME TO TIME. BEST COVERAGE WILL BE SUNDAY AFTERNOON WITH DECENT INSTABILITY...ALTHOUGH LAPSE RATES WILL NOT BE ESPECIALLY STEEP ACCORDING TO BUFKIT SOUNDINGS. WENT WITH LIKELY POPS AREAWIDE. H850 TEMPS OF AROUND -4C WILL ALLOW FOR SOME MIXED-IN SNOW MAINLY AT THE HIGHER ELEVATIONS...AND STILL CANNOT RULE OUT SMALL HAIL/GRAUPEL IN ANY SHOWER IN THIS PATTERN. RAN ON COOLER SIDE OF MOS FOR BOTH SATURDAY NIGHT AND SUNDAY. SUNDAY NIGHT...THE MOISTURE STARTS TO WANE AS H500 TROUGH AXIS PASSES BY. CLOUDS WILL HANG AROUND AS LOW LEVEL FLOW GOES NORTHERLY OR EVEN NORTH-NORTHEAST...BUT SUPPORT FOR SHRA WILL WANE WITH USUAL DIURNAL DECREASE IN INSTABILITY. ONLY HAVE SLIGHT CHANCE POPS FROM I-64 ON SOUTH CLOSE TO 12Z MONDAY. MAV/MET TEMPERATURE BLEND LOOKS FINE. && .LONG TERM /MONDAY THROUGH THURSDAY/... MODELS CONCUR ON FASTER TIMING...PULLING SYSTEM AWAY FROM THE AREA MON...TAKING ITS PRECIPITATION WITH IT. HOWEVER...FORECAST UPPER HEIGHTS AND TEMPERATURES ARE STILL LOW ENOUGH TO MAKE ANY RETURN OF SUNSHINE MON SELF DESTRUCTIVE...GIVING WAY TO LOTS OF AFTERNOON CU. THESE CLOUDS OF COURSE WILL DIE WITH THE SETTING SUN. HIGH PRESSURE WILL MOVE SE ACROSS THE AREA WED MORNING BUT THEN ONLY SLOWLY DRIFT ACROSS THE SE STATES THROUGH LATE WEEK. THIS SETS US UP WITH A PATTERN TYPICAL OF SPRING BUT ATYPICAL OF WHAT WE HAVE EXPERIENCED SINCE THE MIDDLE OF LAST AUTUMN...DRY WITH A GRADUAL WARMING TREND. THIS WILL ESPECIALLY BE THE CASE WED AFTERNOON FORWARD...WHEN FORECAST AREA IS IN RETURN SW FLOW ON BACK SIDE OF AFOREMENTIONED HIGH. ONGOING HIGHS MON WERE IN LINE WITH NEW NUMBERS EXCEPT SW...WHICH WAS SHAVED TO BETTER FIT NEW MEX AND ISC. WENT NEW MEX...WHICH WAS A BIT LOWER FOR LOWS MON NT...MORE OF A RADIATION NT WITH QUICKER SYSTEM EXODUS. ONGOING FORECAST WAS IN LINE WITH LATEST MEX NEGATING NEED FOR CHANGE. AS SLOW MODERATING TREND CONTINUES THROUGH THE BALANCE OF THE PERIOD...KEPT ONGOING HIGHS WHICH REFLECTED TREND WELL...AND LOWERED LOWS ESPECIALLY IN THE VALLEYS ON RADIATION...SLOWING THE NOCTURNAL MODERATION AND COMING MORE IN LINE WITH GUIDANCE. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... 18 FRIDAY THRU 18Z SATURDAY... A COLD FRONT WILL PUSH EASTWARD ACROSS THE AREA EARLY TONIGHT. PRECEDING THE FRONT FOR MUCH OF THE REST OF THIS AFTERNOON WILL BE GUSTY SOUTHERLY WINDS...ALONG WITH SCATTERED SHOWERS AND THUNDERSTORMS MAINLY IN THE WEST EARLY THIS AFTERNOON. STORMS WILL BECOME BETTER ORGANIZED BY MID AFTERNOON AS A COLD FRONT APPROACHES FROM THE WEST...WHICH WILL MOVE EASTWARD ACROSS THE AREA LATER THIS AFTERNOON AND EARLY EVENING. A FEW OF THE STORMS MAY BE SEVERE WITH STRONG DAMAGING WINDS AND LARGE HAIL...ESPECIALLY IN THE SOUTH AND WEST. OUTSIDE THE CONVECTION...VFR CEILINGS. BEHIND THE FRONT...CONVECTION RAPIDLY ENDS BY 05Z IN THE MOUNTAINS. VFR CEILINGS PREVAIL EXCEPT BECOMING MVFR CEILINGS IN THE MOUNTAINS BY 06Z. THESE CONDITIONS CONTINUE THROUGH 18Z SATURDAY. AVIATION OUTLOOK /AFTER 18Z SAT/... NO IFR CONDITIONS EXPECTED. && .RLX WATCHES/WARNINGS/ADVISORIES... WV...NONE. OH...NONE. KY...NONE. VA...NONE. && SYNOPSIS...JMV/CL/TRM NEAR TERM...JMV SHORT TERM...CL LONG TERM...TRM AVIATION...JMV
Hazardous weather outlook, Apr 11, 6:26 PM EDT, 22 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 626 PM EDT FRI APR 11 2008 WVZ027-035>038-046-047-122230- CLAY-RALEIGH-FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 626 PM EDT FRI APR 11 2008 ...SEVERE THUNDERSTORM WATCH 200 IN EFFECT UNTIL 10 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WEST VIRGINIA. .DAY ONE...TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED. KYZ101>103-105-OHZ066-067-075-076-083>087-VAZ003-004-WVZ005>011- 013>020-024>026-028>034-039-040-122230- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-DICKENSON-BUCHANAN-WAYNE- CABELL-MASON-JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA- ROANE-WIRT-CALHOUN-RITCHIE-DODDRIDGE-MINGO-LOGAN-BOONE-BRAXTON- GILMER-LEWIS-HARRISON-TAYLOR-MCDOWELL-WYOMING-UPSHUR-BARBOUR- 626 PM EDT FRI APR 11 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO...SOUTHWEST VIRGINIA AND WEST VIRGINIA. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED.
In the hours before
Local storm report, Apr 11, 5:19 PM EDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
519 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0514 PM TSTM WND DMG WHITMAN 37.81N 82.03W
04/11/2008 LOGAN WV PUBLIC
LARGE BRANCHES BROKEN.
EVENT OCCURRED BETWEEN
459 PM 04/11/2008 AND 514 PM 04/11/2008
&&
NNNNLocal storm report, Apr 11, 5:30 PM EDT, 1 hour 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
530 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM TSTM WND DMG WILLIAMSON 37.67N 82.27W
04/11/2008 MINGO WV LAW ENFORCEMENT
NUMEROUS TREES DOWN AROUND THE COUNTY...ALSO BROKEN AUTO
WINDSHIELDS ON RTE 119 OUTSIDE WILLIAMSON DUE TO UNKNOWN
SIZE HAIL.
&&
VICTORYSpecial weather statement, Apr 11, 5:38 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 538 PM EDT FRI APR 11 2008 WVZ027-028-037-038-112315- WEBSTER WV-BRAXTON WV-CLAY WV-NICHOLAS WV- 538 PM EDT FRI APR 11 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 538 PM EDT...STRONG THUNDERSTORMS HAVE OR WILL BE MOVING INTO THE AREA...MOVING NORTHEAST AT 52 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS STORM INCLUDE... SERVIA...STRANGE CREEK...CENTRALIA...EXCHANGE...LITTLE BIRCH AND FALLS MILLS. WIND GUSTS OF 40 TO 50 MPH...FREQUENT LIGHTNING...AND PEA SIZE HAIL ARE ALL POSSIBLE WITH THESE STORMS. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 21
Local storm report, Apr 11, 5:47 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WEST VIRGINIA
547 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION...ST.. ...SOURCE....
..REMARKS..
0543 PM TSTM WND DMG WHARTON 37.88N 81.64W
04/11/2008 BOONE WV PUBLIC
TREES DOWN AND METAL CARPORT BLOWN OVER
&&
NNNNSpecial weather statement, Apr 11, 6:13 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHARLESTON WV 613 PM EDT FRI APR 11 2008 KYZ101>103-105-OHZ087-WVZ005-006-112315- GREENUP KY-CARTER KY-BOYD KY-LAWRENCE KY-LAWRENCE OH-CABELL WV-WAYNE WV- 613 PM EDT FRI APR 11 2008 HERE IS A SPECIAL WEATHER STATEMENT FROM THE NATIONAL WEATHER SERVICE... AT 613 PM EDT...A LINE OF STRONG THUNDERSTORMS EXTENDED FROM 22 MILES SOUTHWEST OF OLIVE HILL TO 20 MILES SOUTH OF BLAINE...OR FROM 11 MILES SOUTH OF MOREHEAD TO 8 MILES SOUTHWEST OF PAINTSVILLE...MOVING NORTHEAST AT 60 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THIS LINE OF STORMS INCLUDE... GRAHN...GLOBE...HITCHINS...SOLDIER...CARTER AND GRAYS BRANCH. FAST MOVING THUNDERSTORMS ARE PRODUCING RAINFALL AMOUNTS OF 0.75 INCHES PER HOUR. THIS WILL CAUSE PONDING OF WATER ON ROADWAYS AND POSSIBLE LOCALIZED FLOODING IN LOW LYING AREAS. WIND GUSTS TO 40 TO 50 MPH ARE ALSO POSSIBLE WITH THIS STORM. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY. 21
Local storm report, Apr 11, 6:36 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
636 PM EDT FRI APR 11 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG PROSPERITY 37.84N 81.20W
04/11/2008 RALEIGH WV LAW ENFORCEMENT
TREES DOWN IN PROSPERITY.
&&
VICTORYNearby
Severe Thunderstorm Warnings in Ohio, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.